MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DISTRACTOR FOR 11MM ROD; TRACTION,APPARATUS,NON-POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DISTRACTOR FOR 11MM ROD; TRACTION,APPARATUS,NON-POWERED
Model Number SD393.640
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device returned.A review of the device history record: device history lot.Part number sd393.640.Lot number: h642864.Date of manufacture: 01-31-19.Place of manufacture: (b)(4) plant.Part expiration date: n/a (non sterile).Device history batch null, device history review the device history record(s) showed that there were no non conformances or issues during the manufacture of the product that would contribute to this complaint condition.Investigation summary background: it was reported on (b)(6) 2019, that the distractor for rod connection clamp was found out bent, upon inspection by sterile processing.There was no patient involvement.This complaint involves two (2) devices.Investigation flow: damage.Visual inspection: the distractor for 11 mm rod was received at us cq.Upon visual inspection at cq, it is observed that the threaded part of the distractor body is bent.The rest of the device and components looks good without any damage.Thus, the complaint is confirmed.Dimensional inspection: the dimensional inspection of the relevant features of the received device cannot be performed due to post manufacturing damage.Documentation/ specification review: the following drawing(s) was reviewed; distractor for 11mm rod: sd393_640 rev.D.Body assembly: sd393_640_11 rev.C.Distractor body: sd393_640_1 rev.C.Clamp: sd393_650_30 rev.A.Threaded shaft: sd393_650_20 rev.A.11 mm nut assembly adjustable clamps: 393_501 rev.J.No design issues or discrepancies were found during this investigation.Investigation conclusion: visual inspection, and document specification review of the received device was performed at cq.The complaint is confirmed as the threaded part of the distractor body is bent.A definitive root cause could not be determined, it is possible that the device might have encountered unintended forces.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2019, that the distractor for rod connection clamp was found out bent, upon inspection by sterile processing.There was no patient involvement.This complaint involves two (2) devices.This report is 2 of 2 for (b)(4).

Brand Name
DISTRACTOR FOR 11MM ROD
Common Device Name
TRACTION,APPARATUS,NON-POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9112539
Report Number2939274-2019-60861
Device Sequence Number17084198
Product Code HST
UDI-Device Identifier10886982006608
UDI-Public(01)10886982006608
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSD393.640
Device Catalogue NumberSD393.640
Device Lot NumberH642864
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/24/2019
Patient Sequence Number1